USMLE forum
 
USMLE Forum
Step 1
Step 2 CK
Step 2 CS
Matching & Residency
Step 3
Classifieds
 
Archives
 
 
  <<   < *  Step 3   *  >   >>  

* nbme 2
 #139096  
  angioplasty - 11/16/06 16:47
 
  2. A 12-year-old boy is brought to the office by his parents for a follow-up visit after starting treatment with carbamazepine 3 months ago for temporal lobe seizures. He has been seizure-free since having attained a therapeutic serum carbamazepine level 2 months ago. He says that he feels well, is doing much better in school, and has no new symptoms or complaints. It is most appropriate to tell him and his parents that with this drug therapy, he will need monitoring to assess for which of the following conditions?

A

) Agranulocytosis

B

) Cardiac arrhythmias

C

) Gastric ulcers

D

) Proteinuria

E
Renal failure
 
Report Abuse

 
 

* Re:nbme 2
#561230
  angioplasty - 11/16/06 16:48
 
  a///  
Report Abuse

* Re:nbme 2
#561253
  dr_nuri - 11/16/06 17:00
 
  a...  
Report Abuse

* Re:nbme 2
#561357
  anand11anupa - 11/16/06 18:14
 
  a, causes agranulocytopenia,hepatotoxicity,hyponatremia,fatal association with Stevenjonson syndrome.
DO 1.blood counts,transaminases and electrolytes
 
Report Abuse

* Re:nbme 2
#561360
  joscohmd - 11/16/06 18:17
 
  a..  
Report Abuse

* Re:nbme 2
#561607
  pedres - 11/16/06 21:43
 
  a  
Report Abuse

* Re:nbme 2
#562932
  tea - 11/17/06 17:26
 
  a
 
Report Abuse

          Page 1 of 1          

[<<First]   [<Prev]  ... Message ...  [Next >]   [Last >>]

 
Logon to post a new Message/Reply
 
 
 
 
 

 

 

Google
  Web USMLEforum.com
 

Step 1 Step 2 CK Step 2 CS Matching & Residency Step 3 Classifieds
LoginUSMLE LinksHome